Medical Questions > Conditions and Diseases > Urinary and Bladder Disorders Forum

Stomach or Bladder problems + weak stream?

User Profile
What's wrong with my stomach? Doctors? Nurses?
I am a:
-32 year old male
-No STDs
-Fairly healthy, not overweight
-I take a statin for cholesterol
-Last 2 years been taking antihistamines fairly regularly for intermittent motion sickness i acquired from a bad bout of mononucleosis.
-Quit smoking cigerattes with e-cigarettes 6 months ago
-Decent diet, daily espresso drinker for last year.
-Allergy to apples


My QUESTION:
For the last 10 days I've had this bloating and pressure feeling in my pelvic and lower stomach region..This has been accompanied by feeling of need to urinate mostly when I'm sitting. I've also been experiencing a weaker stream of urine than normal.
It kinda of feels like my lower stomach is in knots..I have not experienced any burning when urinating, or too much trouble starting or stopping. Since this started I've greatly increased my consumption of water so my pee is usually clear.
In the last few days it seems like it's easier to sit without feeling the need to go, but the abdominal discomfort is still present. In the beginning I would get a tingling in the bladder area, but that seems to slowly be disappearing. I have normal bowel movements, however I have not been passing as much gas as i usually do.
I've been trying to narrow down what could be causing this. Here are a few events that happened the days prior to this problem:

-I have a slight allergy to apples and before this happened had been drinking a lot of "Naked" fruit juice, that has apples in it..But I never remember having problems with anything but raw apples.
-I also had a huge panic attack a few days before this started, axiety has been a problem for me since mononucleosis, panic attacks a rare for me, and this was a bad one.
-I went too long that same weekend before this started without going pee when I had to go, i've held it for too long before but never had problems.
-I know antihistimes can affect the prostate, so I quit taking those the 2nd day this happened. so i've been 8 days without them. I take Meclinzine (Bonine) mostly, but recently had been taking Dimenhydrinate (Dramanine)

I guess I'm just wondering what I should do? The stomach aches I've had in my life never really were this low in the abdomen, so I'm having trouble deciding if there's a problem with my bladder or bowels.
Or if It's nothing and I'm being OCD..Hard to tell sometimes..If you took the time to read this and offer advice I really APPRECIATE IT!
Did you find this post helpful?
|

User Profile
replied February 11th, 2012
I know I tend to get bloated and a stomach ache and then I have to pee a lot even if the stream is weak I still do. I can force water. I would go get checked out just encase. The signs can be different in women than men. But letting it wait is a really bad idea. And congrats on the healthier life style! Smile I hope everything works out okay.
|
Did you find this post helpful?

replied July 14th, 2015
I was treated for pelvic floor pain for a couple of years. They told me that men too can have it. It took a while but the PT worked miracles. I went to too many urologists to count and they never told me anything. I had a lot of adhesions and the PTs worked miracles on that too. The pelvic floor muscles can get weak and start spasming and it's extremely painful and can be debilitating. It can affect your bowels and bladder. There are a couple of books about it. I hope you got over it. I was miserable. I saw your posts about EPV reactivation. Now I've suffered from joint pain for almost a year and recently they found I have that. So....on to something else. It never ends.
|
Did you find this post helpful?

replied July 17th, 2015
Extremely eHealthy
You might have a UTI....you need to see the doctor......some of those meds might be effecting your prostrate and your bladder only a urologist can check inside.
|
Did you find this post helpful?

replied May 5th, 2017
Just curious, Sporque... did you ever figure out what this was/get a diagnosis?
|
Did you find this post helpful?

replied December 19th, 2017
Hi all, I had a very similar problem to this. It was around the same time as my mono infection as well.

Got all the typical STI tests done and even some obscure ones - all came back negative.

Ended up seeing a consultant who explained the problem to me: Chronic Prostatitis/Chronic Pelvic Pain Syndrome.

This is related to the pelvic floor muscles (my personal theory is that the fasciculations that I get have caused it), and is worsened by anxiety. There are some exercises you can do to improve this condition. My main symptom was testicular pain/urethritis.
|
Did you find this post helpful?

replied December 22nd, 2017
thx for the reply, selly. Not to freak anyone out, but PSA test might be in order if you're 50 or over. even in your 40's. My doctor and i weren't vigilant on this, and my symptoms are quite ominous now. Sad
|
Did you find this post helpful?
Must Read
One in five women will develop a UTI during her life. But what are UTIs? and what causes this type of infection?...
Why are women more at risk of developing UTI than men? Read here for more on what causes urinary tract infections and what puts you at risk of UTI....
A UTI can affect the bladder, kidney, ureters and/or the urethra. Learn which symptoms indicate urinary tract infection, complications and when to seek help....